+254 703 034701
info@kenyacic.org
Jul 24, 2017

ClimateLaunchpad Boot Camp Programme

 


The Boot Camp is a 2-day fast track course and workshop lead by a ClimateLaunchpad certified Boot Camp Trainer. The programme covers all aspects of a high-level pitch deck. The format can be best described as lectures, followed by practical work and peer2peer presentations.

The topics covered are:

  • Team (founder’s dream and vision)
  • Who is my customer? (what pain or problem does my customer have?)
  • What can I do for my customer? (what solution can I offer?)
  • How do I make money? (business model and some finance)

After the Boot Camp, participants have sharpened their minds on their business propositions, market segmentation and financial business models.

Boot Camp Programme: 26th July 2017

8:00 – 16:00

08.00 – 08.30 Arrival & Registration of participants

08.30 – 09:30:  Welcome and introduction

  • Welcome by the local host (KCIC CEO – Mr. Edward Mungai) and introduction by the Boot Camp Trainer
  • All teams introduce themselves and their product in 2 minutes.

 

09:30 – 10:30: Module 1 (approx. 1h): Founder’s Dream

What drives you and your team personally? How does this fit with your business idea and company vision?

 

10.30 – 10.45: Tea Break

10:45 – 11:45: Module 2 (approx. 1h): The Deal

What do you sell, to whom at what price?

 

11:45 – 12:45: Module 3a (approx. 1,5h): Market Segmentation

What possible markets can you address with you idea?

 

12.45 – 13.45: Lunch

13:45 – 14:15: Module 3b (approx. 1h): Beachhead Market Selection

What is the best initial market to enter with your idea?

 

14.15 – 15.15: Module 4 (approx. 2h): Customer Value Proposition

How much value do you create for your customer?

 

15:15 – 16:00: Wrap-up and feedback from the participants

16:00 Tea Break

 

Boot Camp Programme:  27th July 2017

8:30 – 16:15

8.30 – 08.45: Short recap of day 1     

08:45 – 10:00: Module 5 (approx. 1.15h): Financials and Key Value drivers

How do you make money? What are the key value drivers?

 

10:00 – 10:45: Module 6 (approx. 45m): Climate Impact.

Where do you have the highest impact?

 

10.45 – 11.00: Coffee Break

11.00 – 12.30: Module 7 (approx. 1.30h) Competitive Advantage

Customer lock-in, Suppliers, customers, distributors, and other Intellectual property you might want or have

 

12.30 – 13.30: Lunch

13:30 – 14:30: Module 8 (approx. 1h): Talking to Potential Customers

How to do a good customer interview.

 

14.30 – 14.45: Module 9: Fill out the Survey

14:45 – 15:45: Module 10 (approx. 2h): Final Presentations

Participants  present have learned to each other. They need to present their full pitch deck. Depending on the amount of teams there is more or less time for preparing the pitches

 

15.45-16.15 Wrap-up and explanation Follow-up Coaching Sessions)

16.15    Tea Break

Rate: 
0
No votes yet